# SDR C2XA98IA086

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043221
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT OVERWING AFT EMERGENCY EXIT LIGHT HOUSING WAS FOUND SHORTED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED HOUSING AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
